# SDR HNAA2016032500090

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 48,726 hours, 54,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Lioght
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A EMERGENCY LIGHT ROCKER SWITCH BULB IS INOPERATIVE IN NORMAL POSITION.  R & R BULB IN F/A EMERGENCY LIGHT ROCKER SWITCH.  OPS CHECKED GOOD.
